# SDR 9612889155

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Lt Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT TAILCONE EMERGENCY SLIDE LIGHT AND LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK IN POWER SUPPLY, OPERATIONAL CHECK OK.
